Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 40, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 2:01 PM CDT for Phelps County, Missouri. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 2:01 PM CDT (19:01 UTC)
- Expired
- Apr 3, 2007, 2:43 PM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Phelps County, MO
The radar
The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 2:17 PM CDT | HAIL 1 | Rolla, MO | |
| Apr 3, 2:20 PM CDT | HAIL 1 | 2 Nne Rolla, MO | QUARTER SIZE HAIL WAS REPORTED...ALONG WITH AN ESTIMATED WIND GUST OF 65 MPH. NO DAMAGE WAS REPORTED. |
| Apr 3, 2:22 PM CDT | HAIL 1.75 | St. James, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:37 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 031901 SVRSGF MOC161-032000- /O.NEW.KSGF.SV.W.0040.070403T1901Z-070403T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 201 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PHELPS COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 300 PM CDT. * AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR JEROME...OR 11 MILES WEST OF ROLLA...AND MOVING EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROLLA BY 210 PM CDT. ST. JAMES BY 225 PM CDT. THE TOWN OF NORTHWYE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 169 AND 199. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3801 9208 3782 9206 3789 9154 3812 9154 $$ HATCH
4 follow-up statements
000 WWUS53 KSGF 031918 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 219 PM CDT TUE APR 3 2007 MOC161-032000- /O.CON.KSGF.SV.W.0040.000000T0000Z-070403T2000Z/ PHELPS MO- 219 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR PHELPS COUNTY... AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR NEWBURG...OR 7 MILES SOUTHWEST OF ROLLA...AND MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ST. JAMES BY 235 PM CDT. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI. LAT...LON 3799 9197 3769 9202 3789 9154 3812 9154 $$ HATCH
000
WWUS53 KSGF 031931
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT TUE APR 3 2007
MOC161-032000-
/O.CON.KSGF.SV.W.0040.000000T0000Z-070403T2000Z/
PHELPS MO-
231 PM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR PHELPS COUNTY...
AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED 7 MILES SOUTHEAST OF ROLLA...AND MOVING
EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF PHELPS
COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.
LAT...LON 3805 9173 3790 9185 3761 9203 3760 9182
3777 9175 3779 9154 3812 9154
$$
HATCH000
WWUS53 KSGF 031940
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT TUE APR 3 2007
MOC161-032000-
/O.CON.KSGF.SV.W.0040.000000T0000Z-070403T2000Z/
PHELPS MO-
240 PM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR EASTERN PHELPS COUNTY...
AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED 9 MILES SOUTH OF ST. JAMES...OR 12 MILES
SOUTHEAST OF ROLLA...AND MOVING NORTHEAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN PHELPS COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.
LAT...LON 3803 9161 3789 9174 3761 9201 3760 9182
3777 9175 3779 9154 3812 9154
$$
HATCH000
WWUS53 KSGF 031943
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE APR 3 2007
MOC161-031953-
/O.CAN.KSGF.SV.W.0040.000000T0000Z-070403T2000Z/
PHELPS MO-
243 PM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PHELPS COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.
LAT...LON 3803 9161 3789 9174 3761 9201 3760 9182
3777 9175 3779 9154 3812 9154
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:00 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 3, 2:00 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 PM CDT TUE APR 3 2007 .UPDATE... COLD FRONT HAS MOVED TO ROUGHLY AN KAIZ TO KSGF TO JUST NORTH OF A KGMJ LINE AT 145 PM. DISCRETE CELLS THAT HAVE DEVELOPED OVER SOUTH CENTRAL MO DURING THE PAST HOUR ARE IN THE MOST FAVORABLE AREA FOR SUPERCELL AND POSSIBLE TORNADO DEVELOPMENT WHERE INSTABILITY (MLCAPES ARE 2000-2500 J/KG AND 0-1KM HELICITY IS 100-200 M2/S2) LINE OF STORMS ALONG THE COLD FRONT HAVE REMAINED FAIRLY DISCRETE SOUTHWEST OF KLBO...BUT HAVE PRODUCED SOME MARGINALLY SEVERE HAIL AS FAR SOUTH AS SPRINGFIELD. SO FAR VEERED LOW LEVEL FLOW ALONG THE FRONT HAS LIMITED THE TORNADO THREAT. DSA && .PREVIOUS DISCUSSION... ...FREEZING TEMPERATURES LIKELY THE LATTER PART OF THE WEEK... FORECAST CONCERNS DEAL WITH LATE PERIOD TEMPERATURES AND POTENTIAL FREEZE/FROST AND A CHANCE OF RAIN/SNOW BY THURSDAY NIGHT. LINE OF CONVECTION DEVELOPED ALONG A COLD FRONT THIS AFTERNOON WITH SEVERE STORMS PRODUCING LARGE HAIL. SURFACE FRONT AS OF 1 PM WAS LOCATED ALONG A LINE FROM NEAR JOPLIN...NORTHEAST TO BOLIVAR AND OSAGE BEACH MISSOURI. THIS FRONTAL BOUNDARY SHOULD MOVE THROUGH MOST OF THE FORECAST AREA BY 00Z WITH LINGERING CLOUD COVER ACROSS SOUTHERN MISSOURI THIS EVENING. HAVE SOME CONCERNS WITH TEMPERATURES DUE TO UPSTREAM TEMPERATURES ACROSS NORTHEAST KANSAS ALREADY IN THE MID TO UPPER 40S...BUT SOME MODIFICATION WAS NOTED DURING THE EARLY AFTERNOON. HAVE KEPT SHORT TERM GRIDS CLOSE TO PREVIOUS FORECAST. SHORT TERM MODELS ARE SIMILAR WITH SURFACE FEATURES WITH A LARGE RIDGE OF HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE CENTRAL U.S. THROUGH THE WEEK. HOWEVER...A POTENT SYSTEM OFF THE NORTHWESTERN U.S. COAST WILL INFLUENCE OUR WEATHER BY LATE THURSDAY AND INTO THURSDAY NIGHT. CONSISTENT NORTH/NORTHEAST FLOW AT THE SURFACE WILL LEAD TOWARD A LIGHTER PRECIPITATION/MOISTURE THEN EXPECTED. BUT UPPER FORCING...ESPECIALLY FRONTOGENESIS ABOVE THE 850MB LEVEL INDICATES SOME LIFT AFTER 00Z FRIDAY...WITH THE BEST LIFT BETWEEN 03Z AND 09Z FRIDAY. MODEL SOUNDINGS INDICATE A BRIEF PERIOD OF SNOW GROWTH BETWEEN 03/09Z...BUT EXPECTED SURFACE TEMPERATURES LEAD TO MOST OF THE PRECIPITATION MELTING AT THE SURFACE. THE BEST CHANCE OF ANY ACCUMULATIONS WILL BE NORTH OF HIGHWAY 160...FROM GREENFIELD TO SEYMOUR MISSOURI. THIS AREA IS WHERE THE TEMPERATURES ARE CRITICAL AND AMPLE MOISTURE EXISTS. FOR NOW WILL ONLY HAVE A DUSTING ALONG THE I-44 CORRIDOR. LONGER RANGE MODELS HAVE BEEN FAIRLY CONSISTENT IN THE MAIN UPPER PATTERN WHICH WILL LEAD TO MUCH BELOW NORMAL TEMPERATURES THROUGH SUNDAY. SOME MODIFICATION IS NOTED BY MONDAY/TUESDAY BUT MODELS HAVE BEEN SLOWER THAN PREVIOUS RUNS...THEREFORE WILL LEAN TOWARD THE SLOWER ECMWF. AS WITH PREVIOUS FORECASTS...THE COLDEST OVERNIGHT LOWS WILL BE SATURDAY AND POSSIBLY SUNDAY DEPENDING UPON WHERE THE SURFACE RIDGE IS LOCATED. THERE WILL BE SEVERAL DAYS THAT EITHER A FROST OR A FREEZE WARNING WILL LIKELY BE ISSUED FOR OUR REGION. CLOUD COVER MAY HINDER THE OVERNIGHT LOW TEMPERATURE FORECAST FOR THURSDAY AND FRIDAY MORNING. JLT && .AVIATION... FOR THE 18Z TAFS...STORMS WILL THREATEN THE KSGF AREA EARLY THIS AFTERNOON...BUT KEEPING TAFS GENERALLY VFR. STRONG NORTH WINDS WILL OCCUR BEHIND THE FRONT...BUT SHOULD DIMINISH BY EARLY EVENING. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 3, 11:30 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT TUE APR 3 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 AM CDT TUE APR 3 2007
...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS... SOME MAY PRODUCE:
HAIL TO THE SIZE OF TENNIS BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
AND POSSIBLY A TORNADO OR TWO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL BEGIN TO AFFECT CENTRAL MISSOURI MID
DAY...WITH SEVERE THUNDERSTORMS EVENTUALLY BUILDING SOUTHWARD INTO
THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON HOURS.
DISCUSSION:
SEVERE THUNDERSTORMS OVER CENTRAL MISSOURI WILL INCREASE IN
COVERAGE AND DEVELOP SOUTHWARD INTO THE MISSOURI OZARKS THIS
AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE
HAIL...POSSIBLY AS LARGE AS TENNIS BALLS THIS AFTERNOON. IN
ADDITION TO LARGE HAIL...THE THREAT FOR LOCALLY DAMAGING WINDS AND
POSSIBLY A TORNADO WILL INCREASE THIS AFTERNOON...PARTICULARLY
SOUTHEAST OF AN OSAGE BEACH TO JOPLIN LINE.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...NON THUNDERSTORM
WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AT TIMES THIS
AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI
EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND
THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA...ESPECIALLY SOUTHAST OF A WARSAW TO PITTSBURG
KANSAS LINE.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
TERRY/IZZIIn the hours before
Local storm report, Apr 3, 1:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 5 S IBERIA 38.02N 92.29W
04/03/2007 E1.25 INCH PULASKI MO TRAINED SPOTTER
&&
LDOOLEYLocal storm report, Apr 3, 1:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL 2 E FAIR GROVE 37.38N 93.11W
04/03/2007 M0.88 INCH GREENE MO AMATEUR RADIO
&&
DAVISLocal storm report, Apr 3, 1:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 2 S IBERIA 38.06N 92.29W
04/03/2007 E1.25 INCH MILLER MO TRAINED SPOTTER
&&
LDOOLEYLocal storm report, Apr 3, 1:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
144 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL SPRINGFIELD 37.20N 93.29W
04/03/2007 E1.00 INCH GREENE MO LAW ENFORCEMENT
QUARTER HAIL REPORTED IN NORTHEAST SPRINGFIELD
&&
LDOOLEYLocal storm report, Apr 3, 1:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL DIXON 37.99N 92.09W
04/03/2007 E1.00 INCH PULASKI MO PUBLIC
&&
LDOOLEYSpecial weather statement, Apr 3, 1:53 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 153 PM CDT TUE APR 3 2007 MOZ091-031930- WEBSTER- 153 PM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR WEBSTER COUNTY UNTIL 230 PM CDT... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STRAFFORD...AND MOVING EAST AT 45 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 11:13 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 62 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 62 min |
| Apr 3, 11:36 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 54 min |
| Apr 3, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden | 61 min |
| Apr 3, 12:28 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 6 hr |
| Apr 3, 12:31 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 59 min |
| Apr 3, 1:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 63 min |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 37 min |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 44 min |
| Apr 3, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 57 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Dent, Shannon | 20 min |
| Apr 3, 1:55 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 65 min |
| Apr 3, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 23 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 67 min |
| Apr 3, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 34 min |
| Apr 3, 2:22 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 53 min |
| Apr 3, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 65 min |
| Apr 3, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 66 min |
| Apr 3, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 79 min |
| Apr 3, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 15 min |
| Apr 3, 3:15 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 11 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 32 min |
| Apr 3, 3:42 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Apr 3, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.